Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INTERPOLATION BIRKHOFF")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 15 of 15

  • Page / 1

Export

Selection :

  • and

MULTIVARIATE INTERPOLATION FORMULAS OF BIRKHOFF TYPEBLAGA P; COMAN G.1981; STUD. UNIV. BABES-BOLYAI, MATH.; ROM; DA. 1981; VOL. 26; NO 2; PP. 14-23; ABS. RUM; BIBL. 10 REF.Article

BEST ERROR BOUNDS FOR DERIVATIVES IN TWO POINT BIRKHOFF INTERPOLATION PROBLEMSVARMA AK; HOWELL G.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 38; NO 3; PP. 258-268; BIBL. 5 REF.Article

PROBABILITY AND INTERPOLATIONLORENTZ GG; LORENTZ RA.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 268; NO 2; PP. 477-486; BIBL. 14 REF.Article

BIRKHOFF INTERPOLATION AT THE NTH ROOTS OF UNITY: CONVERGENCERIEMENSCHNEIDER SD; SHARMA A.1981; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 33; NO 2; PP. 362-371; BIBL. 12 REF.Article

THE ANALYTIC CHARACTER OF THE BIRKHOFF INTERPOLATION POLYNOMIALSLORENTZ GG.1982; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1982; VOL. 34; NO 3; PP. 765-768; BIBL. 7 REF.Article

ON BIRKHOFF INTERPOLATION: FREE BIRKHOFF NODES.WINDAUER H.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 11; NO 2; PP. 173-175; BIBL. 5 REF.Article

PROBABILISTIC APPROACH TO SCHOENBERG'S PROBLEM IN BIRKHOFF INTERPOLATIONLORENTZ GG; RIEMENSCHNEIDER SD.1979; ACTA MATH. ACAD. SCI. HUNGAR.; HUN; DA. 1979; VOL. 33; NO 1-2; PP. 127-135; BIBL. 9 REF.Article

INDEPENDENT KNOTS IN BIRKHOFF INTERPOLATION.LORENTZ GG.1976; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 82; NO 5; PP. 783-785; BIBL. 4 REF.Article

Simultaneous approximation and Birkhoff interpolation. II: The periodic caseLORENTZ, R. A.Journal of approximation theory. 1985, Vol 44, Num 1, pp 21-29, issn 0021-9045Article

ON SOME OPEN PROBLEMS OF P. TURAN CONCERNING BIRKHOFF INTERPOLATIONVARMA AK.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 274; NO 2; PP. 797-808; BIBL. 7 REF.Article

BIRKHOFF INTERPOLATION OF ENTIRE FUNCTIONSSHULL CSF.1980; J. APPROXIM. THEORY; USA; DA. 1980; VOL. 28; NO 3; PP. 260-266; BIBL. 6 REF.Article

UBER BIRKHOFF-INTERPOLATION UND RICHARDSON-EXTRAPOLATION = SUR L'INTERPOLATION DE BIRKHOFF ET L'EXTRAPOLATION DE RICHARDSONELSNER L.1973; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1973; VOL. 53; NO 1; PP. 57-60; ABS. ANGL. RUSSE; BIBL. 9 REF.Serial Issue

Some Birkhoff interpolation problems on the roots of unityFABRYKOWSKI, J; SHARMA, A; ZASSENHAUS, H et al.Linear algebra and its applications. 1985, Vol 65, pp 1-23, issn 0024-3795Article

On Birkhoff interpolation by polynomials in several variablesZHU, P.Journal of computational and applied mathematics. 1997, Vol 85, Num 2, pp 263-270, issn 0377-0427Article

Birkhoff interpolation on nonuniformly distributed roots of unity IIDE BRUIN, Marcel G; SHARMA, A.Journal of computational and applied mathematics. 2001, Vol 133, Num 1-2, pp 295-303, issn 0377-0427Conference Paper

  • Page / 1